MathSciNet Relay Station
MathSciNet bibliographic data
MR762969 (86c:35099) 35L65
Schonbek, Maria Elena Existence of solutions to singular conservation laws. SIAM J. Math. Anal. 15 (1984), no. 6, 1125–1139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement